# SDR DALA2016051003838

- Difficulty date: May 9, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1497
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 1497 LONGERONS 18L-19L IN AFT ACCESSORY COMPARTMENT.  FRAME REPAIRED IAW ETI-88-16-190, REV 1 AND ER/A 545159-14, REV ORIGINAL.
